# SDR SWAA2021061582291

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,832 hours, 40,156 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SHELF PANEL AT DEFLECTION RIB AFT SEAL RETAINER CRACKED ; / R&R SEAL RETAINER PER SOPM 20-50-01 AND SRM 51-40-02;  R&R SEAL RETAINER PER SOPM 20-50-01 AND SRM 51-40-02 INSPECTED
